Fermionic quasiparticle representation of Tomonaga-Luttinger Hamiltonian
A. V. Rozhkov ()
The European Physical Journal B: Condensed Matter and Complex Systems, 2005, vol. 47, issue 2, 193-206
Abstract:
We find a unitary operator which asymptotically diagonalizes the Tomonaga-Luttinger Hamiltonian of one-dimensional spinless electrons. The operator performs a Bogoliubov rotation in the space of electron-hole pairs. If bare interaction of the physical electrons is sufficiently small this transformation maps the original Tomonaga-Luttinger system on a system of free fermionic quasiparticles. Our representation is useful when the electron dispersion deviates from linear form. For such situation we obtain non-perturbative results for the electron gas free energy and the density-density propagator. Copyright EDP Sciences/Società Italiana di Fisica/Springer-Verlag 2005
Date: 2005
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1140/epjb/e2005-00312-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:eurphb:v:47:y:2005:i:2:p:193-206
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/10051
DOI: 10.1140/epjb/e2005-00312-3
Access Statistics for this article
The European Physical Journal B: Condensed Matter and Complex Systems is currently edited by P. Hänggi and Angel Rubio
More articles in The European Physical Journal B: Condensed Matter and Complex Systems from Springer, EDP Sciences
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().